# SDR AALA20061005

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT FORWARD OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
